# SDR OZCA20140101011

- Difficulty date: January 1, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N431BC
- Make and model: Saab 340B
- Aircraft serial: 340B260
- Aircraft time: 39,208 hours, 32,787 cycles
- Engine: Ge CT79B
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Loose
- Location: Auto Coarsen
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AUTO COARSEN LIGHT ILLUMINATED ON DESCENT.  UPON TROUBLESHOOTING FOUND ELEC CONNECTOR AT SWITCHER COMPUTER LOOSE.  SECURED ELEC CONNECTOR.  PERFORMED OPERATIONAL CHECK.  ALL CHECKED SATISFACTORY.  AS PRECAUTION, R & R AUTO COARSEN COMPUTER IAW MM.  OPERATIONS CHECKED OK.
